I have spent the entire day taking clothes off and putting them back on.... Taking them off and putting them back on... Taking them off and putting them back on...
It isn't what you think!! I am having some incredible hot flashes! I think the side effects of the Femara have hit me harder after I finished them, than while I was actually taking them. I had a headache, was exhausted, nauseous and Was either hot or cold all day long. On the upside, the spotting seems to be slowing down and will hopefully stop by tomorrow.
Tomorrow marks the beginning of the last full week of school! I am so excited that I can barely contain myself! I'm still trying to figure out what I want to do for the summer. There is a huge part of me that just wants to use the summer to regroup emotionally, relax and hopefully get knocked up!
Crossing my fingers for no more spotting tomorrow... This has been a total pain in my butt.